advertisement
Question
Posted by: Anon | 2011/04/10

Anti-depressants vs Menopause

I am hot most of the time, day and night and sometimes I get hot &  cold and then hot again. what is that, how do I know when I am in the menopausal phase? I am only 43 years old, but was on cilift for a year and changed to wellbutrin, will be another year in 2 months time. Is it because of the anti-depressants that I am getting so hot, is this menopause. If it is, how do I cope with it? Please advise, I used to get cold very quickly, now I am sleeping without nighties and only under a sheet.Thanks alot doc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

That's really a gynae question, to identify and recognize whether one is starting menopause. And what you describe including feeling hot, of course depends a lot on the ambient weather - for instance I have noticed this last year or so in the highveld, we no longer het the hot dry summers we used to, but far more days which are merely warm but very humid, so that you feel clammy and uncomfortable.
I don't think the anti-depressants are likely to be responsible for the symptoms you describe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/04/11

That's really a gynae question, to identify and recognize whether one is starting menopause. And what you describe including feeling hot, of course depends a lot on the ambient weather - for instance I have noticed this last year or so in the highveld, we no longer het the hot dry summers we used to, but far more days which are merely warm but very humid, so that you feel clammy and uncomfortable.
I don't think the anti-depressants are likely to be responsible for the symptoms you describe.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement